A zero-two theorem for a certain class of positive contractions in finite dimensional L P -spaces (1p<+)
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 78 (1984) no. 2, pp. 9-13.
@article{ASCFPA_1984__78_2_9_0,
     author = {Zaharopol, R.},
     title = {A zero-two theorem for a certain class of positive contractions in finite dimensional $L^P$-spaces $(1 \leqslant p < + \infty )$},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     pages = {9--13},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {78},
     number = {2},
     year = {1984},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1984__78_2_9_0/}
}
TY  - JOUR
AU  - Zaharopol, R.
TI  - A zero-two theorem for a certain class of positive contractions in finite dimensional $L^P$-spaces $(1 \leqslant p < + \infty )$
JO  - Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
PY  - 1984
SP  - 9
EP  - 13
VL  - 78
IS  - 2
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFPA_1984__78_2_9_0/
LA  - en
ID  - ASCFPA_1984__78_2_9_0
ER  - 
%0 Journal Article
%A Zaharopol, R.
%T A zero-two theorem for a certain class of positive contractions in finite dimensional $L^P$-spaces $(1 \leqslant p < + \infty )$
%J Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
%D 1984
%P 9-13
%V 78
%N 2
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://www.numdam.org/item/ASCFPA_1984__78_2_9_0/
%G en
%F ASCFPA_1984__78_2_9_0
Zaharopol, R. A zero-two theorem for a certain class of positive contractions in finite dimensional $L^P$-spaces $(1 \leqslant p < + \infty )$. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 78 (1984) no. 2, pp. 9-13. http://www.numdam.org/item/ASCFPA_1984__78_2_9_0/

1 Neveu, J.: "Mathematical foundations of the calculus of probability", San Francisco, London, Amsterdam: Holden Day 1965. | MR | Zbl

2 Ornstein, D. and Sucheston, L.: "An operator Theorem on L. convergence to zero with applications to Markov kernels". Ann. Math. Statist. 1970 vol. 41, no. 5, 1631-1639. | MR | Zbl